WIAS Preprint No. 773, (2002)

Global uniqueness in determining rectangular periodic structures by scattering data with a single wave number


  • Elschner, Johannes
  • Schmidt, Gunther
  • Yamamoto, Masahiro

2010 Mathematics Subject Classification

  • 78A46 35J05 35R30


  • periodic structure, inverse scattering, transverse electric polarization, transverse magnetic polarization, analyticity, unique continuation




We consider an inverse scattering problem of determining a periodic structure by near-field observations of the total field. We prove the global uniqueness results in both cases of the transverse electric polarization and the transverse magnetic polarization within the class of rectangular periodic structures by a single choice of any wave number. The proof is based on the analyticity of solutions to the Helmholtz equation.

Appeared in

  • J. Inv. Ill-Posed Problems 11 (2003), pp. 235-244

Download Documents